# SDR SWIA201024846

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 19,039 hours, 16,230 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR ON THE LEFT SIDE OF AIRCRAFT NOT LINING UP PROPERLY.  (FLT 6731)  ADJUSTED LEFT OVERWING EMERGENCY EXIT DOOR.
